| Model Number |
ZMB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
05/23/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that the surgeon performed an intraocular lens exchange/explant after diagnosis of dysphotopsia.There was no incision enlargement and no injury.No sutures were used.Another lens of a different model was used.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 09/15/2016.Device returned to manufacturer ¿ yes.Device evaluation the device was returned to the manufacturer.Visual inspection was performed and the lens was cut in half, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.During the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured according to specifications.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of product quality deficiency.All pertinent information available to the manufacturer has been submitted.